# SDR DALA2023111409397

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,348 hours, 43,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 EMERGENCY EXIT SIGN AT 2L FELL OFF.  SECURED EMERGENCY EXIT SIGN @2L DOOR PER B757 AMM 33-51-01. (4367440)
